MathSciNet Relay Station
MathSciNet bibliographic data
MR1682061 (2000d:47017) 47A15 (47D03)
Turovskii, Yu. V. Volterra semigroups have invariant subspaces. J. Funct. Anal. 162 (1999), no. 2, 313–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement